Alert archive / Texas / Tornado Warnings in 2010
Tornado Warning 4, NWS Lubbock, TX
NWS Lubbock, TX issued this tornado warning at Apr 22, 2010, 8:44 PM CDT for Childress County, Cottle County, Texas. It was in force for 61 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 22, 2010, 8:44 PM CDT (01:44 UTC)
- Expired
- Apr 22, 2010, 9:45 PM CDT
- In force
- 61 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
Counties Childress County, TX, Cottle County, TX
The radar
The Altus AFB radar (KFDR), 108 km from the middle of the area, began a volume at 01:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 22, 8:45 PM CDT | HAIL 1.75 | 9 S Childress, TX | DELAYED REPORT-HAIL REPORTED ALONG HIGHWAY 83 ALONG COTTLE-CHILDRESS COUNTY LINE |
| Apr 22, 9:05 PM CDT | TORNADO | 6 W Swearingen, TX | STARTED AT 905 PM. LIFTED BRIEFLY. BUT STILL ON THE GROUND AT 911 PM. |
| Apr 22, 9:25 PM CDT | TORNADO | 2 Nw Swearingen, TX | |
| Apr 22, 9:35 PM CDT | TORNADO | 1 N Swearingen, TX | REPORTED BY PADUCAH FIRE DEPARTMENT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 22, 8:31 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 1.7 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1589 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
511
WFUS54 KLUB 230144
TORLUB
TXC075-101-230245-
/O.NEW.KLUB.TO.W.0004.100423T0144Z-100423T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
844 PM CDT THU APR 22 2010
THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN CHILDRESS COUNTY IN THE PANHANDLE OF TEXAS.
NORTHEASTERN COTTLE COUNTY IN NORTHWEST TEXAS.
* UNTIL 945 PM CDT
* AT 836 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR AND STORM
SPOTTERS WERE TRACKING A LARGE AND EXTREMELY DANGEROUS TORNADO.
THIS TORNADO WAS LOCATED 10 MILES NORTHWEST OF SWEARINGEN...OR
ABOUT 11 MILES SOUTH OF CHILDRESS...MOVING NORTHEAST AT 15 MPH.
* SOME LOCATIONS IN THE PATH OF THIS TORNADO INCLUDE SWEARINGEN...
LAZARE...AND KIRKLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE MOST DANGEROUS PART OF THIS THUNDERSTORM IS EXPECTED TO TRACK
SOUTH OF CHILDRESS...HOWEVER LARGE HAIL UP TO THE SIZE OF GOLF BALLS
WILL BE POSSIBLE IN THE CITY ITSELF.
A LARGE TORNADO HAS BEEN CONFIRMED! TAKE COVER IN A STURDY BUILDING
NOW. MOBILE HOMES AND VEHICLES ARE NOT SAFE.
THIS TORNADO MAY BE WRAPPED IN RAIN AND NOT EASILY SEEN. IF YOU WAIT
UNTIL YOU SEE OR HEAR IT COMING IT MAY BE TOO LATE. TAKE SHELTER NOW!
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FRIDAY MORNING FOR
THE PANHANDLE AND NORTHWEST TEXAS.
&&
LAT...LON 3423 10004 3423 10005 3410 10006 3406 10040
3433 10039 3441 10033 3453 10000 3423 10000
TIME...MOT...LOC 0141Z 246DEG 15KT 3428 10022
$$
MCZ/AMP2 follow-up statements
236
WWUS54 KLUB 230214
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
914 PM CDT THU APR 22 2010
TXC075-101-230245-
/O.CON.KLUB.TO.W.0004.000000T0000Z-100423T0245Z/
CHILDRESS TX-COTTLE TX-
914 PM CDT THU APR 22 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR
NORTHEASTERN COTTLE AND SOUTHEASTERN CHILDRESS COUNTIES...
AT 905 PM CDT...A TRAINED WEATHER SPOTTER AND NATIONAL WEATHER
SERVICE DOPPLER RADAR WERE TRACKING A CONFIRMED TORNADO. AT 911 PM
CDT...THIS TORNADO WAS FOUND 4 MILES WEST OF SWEARINGEN...OR ABOUT
8 MILES NORTHEAST OF PADUCAH...MOVING NORTHEAST AT 25 MPH.
SOME LOCATIONS IN THE PATH OF THE MOST DANGEROUS PART OF THIS STORM
INCLUDE SWEARINGEN AND LAZARE.
A TORNADO HAS BEEN CONFIRMED! TORNADOES AT NIGHT ARE ESPECIALLY
DANGEROUS. DO NOT WAIT UNTIL YOU SEE OR HEAR THE TORNADO...IT MAY BE
TOO LATE. TAKE COVER IMMEDIATELY!
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FRIDAY MORNING FOR
THE PANHANDLE AND NORTHWEST TEXAS.
LAT...LON 3423 10005 3410 10006 3407 10029 3443 10028
3453 10000 3423 10000
TIME...MOT...LOC 0209Z 238DEG 25KT 3417 10018
$$
MCZ/AMP040
WWUS54 KLUB 230232
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
932 PM CDT THU APR 22 2010
TXC075-101-230245-
/O.CON.KLUB.TO.W.0004.000000T0000Z-100423T0245Z/
CHILDRESS TX-COTTLE TX-
932 PM CDT THU APR 22 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR
NORTHEASTERN COTTLE AND SOUTHEASTERN CHILDRESS COUNTIES...
AT 925 PM CDT...TRAINED WEATHER SPOTTERS CONTINUED TO OBSERVE A
TORNADO IN NORTHERN COTTLE COUNTY LOCATED 3 MILES NORTHWEST OF
SWEARINGEN. AT 927 PM...DOPPLER RADAR INDICATED THIS TORNADO WAS
APPROXIMATELY 3 MILES NORTH-NORTHWEST OF SWEARINGEN AND MOVING
NORTHEAST AT 15 MPH.
SOME LOCATIONS IN THE PATH OF THIS TORNADO INCLUDE LAZARE AND OTHER
RURAL AREAS OF NORTHEAST COTTLE COUNTY.
A TORNADO HAS BEEN CONFIRMED! TORNADOES AT NIGHT ARE ESPECIALLY
DANGEROUS. DO NOT WAIT UNTIL YOU SEE OR HEAR THE TORNADO...IT MAY BE
TOO LATE. TAKE COVER NOW!
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FRIDAY MORNING FOR
THE PANHANDLE AND NORTHWEST TEXAS.
LAT...LON 3423 10005 3410 10006 3407 10029 3443 10028
3453 10000 3423 10000
TIME...MOT...LOC 0229Z 241DEG 11KT 3419 10014
$$
MCZWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this tornado warning went out at Apr 22, 6:35 PM CDT, 2 hours 9 minutes earlier.
Area forecast discussion, Apr 22, 6:35 PM CDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 635 PM CDT THU APR 22 2010 .AVIATION... ONGOING THUNDERSTORMS THIS AFTERNOON WILL CONTINUE INTO THE EVENING HOURS NEAR KCDS. THERE IS A HIGH CHANCE OF A THUNDERSTORM TO HIT KCDS DURING THE EVENING. ADDITIONALLY...THERE WILL BE A CHANCE OF AN ISOLATED STORM TO HIT KLBB DURING THE SAME TIME PERIOD. THEREFORE HAVE OPTED FOR A CB IN THE TAF AT KLBB. A PACIFIC FRONT WILL MOVE THROUGH THE ENTIRE AREA OVERNIGHT ENDING THE THUNDER CHANCES. SURFACE WINDS WILL GREATLY INCREASE TOMORROW AFTERNOON IN RESPONSE TO A STRONG STORM SYSTEM NORTH OF THE AREA. && .PREV DISCUSSION... /ISSUED 343 PM CDT THU APR 22 2010/ SHORT TERM... UPPER LOW OVER THE DESERT SOUTHWEST WITH A STRONG SHORT WAVE TROUGH AND A MID AND UPPER LEVEL WIND MAXIMUM ROTATING NOW INTO SOUTHEAST ARIZONA AND SOUTHWEST NEW MEXICO...AND EXPECTED TO MOVE UP INTO EASTERN NEW MEXICO AND THE TEXAS SOUTH PLAINS LATER THIS EVENING. A PACIFIC COLD FRONT WAS CROSSING THROUGH CENTRAL NEW MEXICO...AND WILL SWEEP OUT THROUGH THE EASTERN PLAINS LATE THIS AFTERNOON...THEN THROUGH THE TEXAS PANHANDLE AND SOUTH PLAINS THIS EVENING. A DRYLINE THAT HAS BEEN FAIRLY DIFFUSE OVER THE WESTERN SOUTH PLAINS NONE-THE-LESS HAS BEEN PERSISTENT AND NOW SEEING SHOWERS AND THUNDER BREAKING OUT ALONG A FEW PARTS OF THE DRYLINE...ESPECIALLY BACK INTO EASTERN NEW MEXICO. ALSO...MOIST BACKED SOUTHEAST FLOW REMAINS OVER THE ROLLING PLAINS WITH NET CONVERGENT FLOW THROUGH THE EASTERN SOUTH PLAINS AND THE ROLLING PLAINS. MIXED LAYER CAPE VALUES IN THIS REGION ARE EXPECTED TO BE IN EXCESS OF 2000 J/KG. A TORNADO WATCH IS IN EFFECT UNTIL 03Z THIS EVENING FOR THIS AREA. AS THE UPPER TROUGH ROTATES IN...THE PACIFIC COLD FRONT WILL OVERCOME THE DRYLINE. HIGH BASED SHOWERS AND THUNDER SPREADING THROUGH WESTERN ZONES SHOULD ERUPT NEAR CENTRAL INTO EASTERN SOUTH PLAINS...SPREADING INTO ROLLING PLAINS DURING THE EVENING. DURING THE EARLY EVENING...FLOW OVER THE EASTERN HALF OF THE AREA WILL FAVOR A MIXTURE OF DISCRETE CELLS AND LINES ALONG WITH WAVES ALONG THE LINES AND A CLEAR TORNADO THREAT. BY LATE EVENING...FLOW SHOULD FAVOR MORE A LINEAR SYSTEM WITH DECREASING TORNADO THREAT BUT ON-GOING WIND AND HAIL RISK AS CONVECTIVE SYSTEM SWEEPS THROUGH ROLLING PLAINS. RAINFALL AMOUNTS AROUND A HALF INCH LOOKS REASONABLE EASTERN ZONES...AND MOSTLY UNDER A TENTH OF AN INCH WESTERN ZONES. DRIER AIR WILL FOLLOW LATER TONIGHT WHILE INCREASING WEST-SOUTHWEST FLOW WILL LEAD TO A COOLER BUT WINDY DAY ON FRIDAY. WINDS MAY REACH ADVISORY LEVELS FOR PORTIONS OF WESTERN SOUTH PLAINS...AND WITH RECENT RAINFALL THERE MAY BE A LAYER OF FINE SILT READY TO BE PICKED UP BY THE WIND. SO...RETAINED DRY AND WINDY FORECAST WITH MENTION OF PATCHY DUST FOR NOW. RMCQUEEN LONG TERM... ONLY MINOR CHANGES MADE TO THE EXTENDED FORECAST. LARGE UPPER LEVEL SYSTEM ACROSS THE SW WILL BE MOVING INTO THE CENTRAL PLAINS ON SATURDAY...WITH NW FLOW ALOFT DEVELOPING IN ITS WAKE THROUGH THE WEEKEND. A SECONDARY FRONT WILL PUSH THROUGH SATURDAY AFTERNOON WITH BREEZY NORTHWESTERLY WINDS IN ITS WAKE. LOW-LEVEL MOISTURE WILL BE RATHER LIMITED IN ADVANCE OF THE FRONT...THOUGH THE NAM DOES PAINT A LITTLE LIGHT QPF ACROSS THE EASTERN ZONES DURING THE AFTERNOON HOURS. PROGGED SOUNDINGS SUGGEST SOME WEAK INSTABILITY WITH THE POSSIBILITY OF A HIGH BASED SHOWER...BUT PROSPECTS OF ANY MEANINGFUL ACCUMULATION APPEAR LOW. ALSO...SOME MEDIUM RANGE NWP TRIES TO ADVANCE HIGHER TERRAIN CONVECTION IN NORTHERN NM AND SE CO TOWARD THE NW CWA BOTH SATURDAY AND SUNDAY EVENINGS...BUT THE ENVIRONMENT DOES NOT APPEARS PARTICULARLY FAVORABLE FOR THE STORMS TO MAKE THE LONG TRACK INTO THE REGION. AN UPPER LEVEL TROUGH WILL THEN TRANSLATE THROUGH THE NORTHERN STREAM EARLY NEXT WEEK DROPPING ANOTHER FRONT INTO THE REGION...THOUGH THE EXACT STRENGTH/PUSH OF THE FRONT REMAINS IN QUESTION. ALSO...GUIDANCE INDICATES A WEAK UPPER WAVE APPROACHING IN THE SOUTHERN STREAM NEXT TUESDAY...THOUGH SOME LATITUDE/TIMING DIFFERENCES EXIST. MOISTURE MAY BE SOMEWHAT LIMITED...BUT IF UPPER AND SFC FEATURES COME TOGETHER THEY MAY LEAD TO INCREASING STORM CHANCES LATE MONDAY OR TUESDAY. FOR NOW HAVE KEPT POPS BELOW MENTIONABLE LEVELS UNTIL THE PICTURE CLEARS. STORM CHANCES COULD IMPROVE LATER IN THE WEEK AS ANOTHER LARGE TROUGH MOVES INTO THE WESTERN CONUS. STAY TUNED. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 40 66 39 68 39 / 40 10 10 10 10 TULIA 43 66 41 70 41 / 40 10 10 10 10 PLAINVIEW 44 67 40 72 41 / 40 10 10 10 10 LEVELLAND 44 68 41 72 43 / 40 10 10 10 10 LUBBOCK 45 69 43 73 44 / 40 10 10 10 10 DENVER CITY 45 68 41 75 43 / 30 10 10 10 10 BROWNFIELD 46 68 42 74 44 / 40 10 10 10 10 CHILDRESS 51 73 47 74 48 / 60 10 10 10 10 SPUR 48 72 40 75 45 / 60 10 10 10 10 ASPERMONT 52 75 46 78 47 / 60 10 10 10 10 && .LUB WATCHES/WARNINGS/ADVISORIES... NONE. && 01
Hazardous weather outlook, Apr 22, 3:16 PM CDT, 5 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 316 PM CDT THU APR 22 2010 TXZ021>044-232030- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 316 PM CDT THU APR 22 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...THIS AFTERNOON AND TONIGHT CONVECTIVE THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TODAY ACROSS THE SOUTHEAST TEXAS PANHANDLE AND NORTHERN ROLLING PLAINS AND A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS MOST OF THE SOUTH PLAINS...SOUTHERN PANHANDLE...AND SOUTHERN ROLLING PLAINS. THESE STORMS WILL BE CAPABLE OF PRODUCING VERY LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES. ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER THIS AFTERNOON ALONG A DRYLINE ROUGHLY OVER THE INTERSTATE 27 CORRIDOR. ADDITIONAL THUNDERSTORMS MAY ALSO DEVELOP WEST OF THE DRYLINE DURING THE AFTERNOON AND EVENING HOURS. THE RISK FOR SEVERE THUNDERSTORM DEVELOPMENT WILL BECOME MOST WIDESPREAD BY THIS EVENING INTO THE OVERNIGHT HOURS...ESPECIALLY OVER THE CENTRAL AND EASTERN PORTIONS OF THE OUTLOOK AREA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WEST TO SOUTHWESTERLY WIND SPEEDS MAY EXCEED 30 MPH...ESPECIALLY ACROSS THE CENTRAL AND WESTERN SOUTH PLAINS FRIDAY AFTERNOON AND EVENING. AREAS OF BLOWING DUST WILL BE POSSIBLE. WIND ADVISORIES MAY BE REQUIRED. .SPOTTER INFORMATION STATEMENT... SKYWARN STORM SPOTTER ACTIVATION WILL LIKELY BE REQUIRED LATER TODAY AND TONIGHT.
In the hours before
Local storm report, Apr 22, 7:43 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
743 PM CDT THU APR 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0738 PM TORNADO 8 SW CEE VEE 34.15N 100.54W
04/22/2010 MOTLEY TX TRAINED SPOTTER
NUMEROUS REPORTS OF LARGE RAIN WRAPPED TORNADO - MOVING
EAST AT 15 MPH
&&
EVENT NUMBER LUB1000062
MCONDERLocal storm report, Apr 22, 7:51 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
751 PM CDT THU APR 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM HAIL 12 ENE POST 33.26N 101.19W
04/22/2010 E2.75 INCH GARZA TX EMERGENCY MNGR
GOLFBALL TO BASEBALL SIZED HAIL REPORTED
&&
EVENT NUMBER LUB1000063
MCONDERLocal storm report, Apr 22, 8:16 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
816 PM CDT THU APR 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0701 PM TSTM WND DMG 4 E CROSBYTON 33.64N 101.17W
04/22/2010 CROSBY TX TRAINED SPOTTER
COTTON TRAILER FLIPPED OVER AND POLE BARN PUSHED OVER
FROM NORTH TO SOUTH IN THE VICINITY OF SILVER FALLS
ROADSIDE PARK
&&
EVENT NUMBER LUB1000064
MCONDERLocal storm report, Apr 22, 8:32 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
832 PM CDT THU APR 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0829 PM HAIL TAHOKA 33.16N 101.79W
04/22/2010 E1.00 INCH LYNN TX CO-OP OBSERVER
HAIL SIZE INCREASING
&&
EVENT NUMBER LUB1000065
MCONDERSpecial weather statement, Apr 22, 8:40 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 840 PM CDT THU APR 22 2010 TXZ029-030-035-036-230245- CROSBY-FLOYD-HALE-LUBBOCK- 840 PM CDT THU APR 22 2010 ...STRONG THUNDERSTORM ADVISORY FOR LUBBOCK...CROSBY...HALE AND FLOYD COUNTIES... AT 836 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS FROM 6 MILES SOUTH OF LUBBOCK TO ABOUT 15 MILES NORTHEAST OF LUBBOCK. STORMS WERE MOVING NORTHEAST AT 35 MPH. PENNY SIZE HAIL...WINDS UP TO 50 MPH...ARE POSSIBLE WITH THESE STORMS. THUNDERSTORMS HAVE BEEN STRENGTHENING THIS EVENING...AND A TORNADO WATCH IS IN EFFECT. RESIDENTS ARE ADVISED TO STAY TUNED TO DEVELOPING WEATHER CONDITIONS. GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
Local storm report, Apr 22, 8:41 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
841 PM CDT THU APR 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM HAIL 5 N TAHOKA 33.24N 101.79W
04/22/2010 E1.00 INCH LYNN TX LAW ENFORCEMENT
PEA TO QUARTER SIZED HAIL REPORTED ALONG FM400 BETWEEN
TAHOKA AND WILSON
&&
EVENT NUMBER LUB1000066
MCONDERThe office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 7:14 PM CDT | Tornado Warning | LUB | Childress, Cottle, Hall, Motley | 46 min |
| Apr 22, 7:19 PM CDT | Severe Thunderstorm Warning | LUB | Hall | 40 min |
| Apr 22, 7:31 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Dickens, Garza, Kent | 44 min |
| Apr 22, 7:35 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Garza, Lubbock, Lynn | 40 min |
| Apr 22, 7:49 PM CDT | Severe Thunderstorm Warning | LUB | Motley | 56 min |
| Apr 22, 7:57 PM CDT | Tornado Warning | LUB | Childress, Cottle | 48 min |
| Apr 22, 8:03 PM CDT | Areal Flood Advisory | LUB | Cottle, Motley | 4 hr |
| Apr 22, 8:07 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Garza, Lubbock, Lynn, Terry | 38 min |
| Apr 22, 8:44 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Garza, Lubbock, Lynn | 61 min |
| Apr 22, 8:57 PM CDT | Areal Flood Advisory | LUB | Garza, Lynn | 3 hr |
| Apr 22, 9:16 PM CDT | Areal Flood Advisory | LUB | Childress | 4 hr |
| Apr 22, 9:23 PM CDT | Severe Thunderstorm Warning | LUB | Lynn | 22 min |
| Apr 22, 9:41 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Dickens, Garza, Kent | 64 min |
| Apr 22, 9:43 PM CDT | Tornado Warning | LUB | Childress, Cottle | 32 min |
| Apr 22, 9:44 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Garza, Lubbock, Lynn | 46 min |
| Apr 22, 10:08 PM CDT | Areal Flood Warning | LUB | Garza, Lynn | 3 hr |
| Apr 22, 10:30 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Dickens, Garza, Kent | 60 min |
| Apr 22, 11:28 PM CDT | Severe Thunderstorm Warning | LUB | Cottle, Dickens, King | 47 min |
| Apr 23, 4:14 AM CDT | Wind Advisory | LUB | Bailey, Briscoe, Castro, Childress, Cochran, Cottle and 17 more | 16 hr |
Nearby
Tornado Warnings in Texas, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.